# SDR CHIA202102014798

- Difficulty date: February 1, 2021
- Submitted: February 3, 2021
- Operation: Air carrier
- Aircraft: N235CH
- Make and model: Boeing 234
- Aircraft serial: MJ002
- Aircraft time: 7,907 hours
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Fitting
- Part number: 114S48323
- Part serial: NA
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RAMP CHECK, FOUND VERT SHAFT #2 SIDE FORWARD ATTACHMENT SUPPORT FITTING CRACKED ALL THE WAY ACROSS THE UPPER HI-LOKS.
